MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LUMAX 740 VR-T DX; ICD

BIOTRONIK SE & CO. KG LUMAX 740 VR-T DX; ICD
Model Number 372419
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 07/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patients device was reprogrammed at some point in the last 2 years to have a therapy zone at 125 bpm instead of the previously programmed 188 bpm zone.The patient reportedly received inappropriate shocks in this zone (b)(6) 2019 possibly due to the low 125 bpm.The office does not have adequate patient records and cannot identify when the programming change was made.Device remains implanted.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.The returned data have been analyzed.The analysis revealed that the therapy delivered on (b)(6) 2019 was appropriate according to the programmed parameters.The data documented that the vt1 detection zone was programmed to 188 bpm on (b)(6) 2016 and upon follow-up on (b)(6) 2018, the device was programmed to 125 bpm.Based on the data, it can be confirmed that the re-programming of the vt1 detection zone from 188 bpm to 125 bpm occurred between (b)(6) 2016 and (b)(6) 2018.However, from the information available for analysis the exact date was not determinable.In summary, the analysis of the returned data did not show any anomalies.There was no indication of a device malfunction.The icd functioned as expected.

Brand Name
LUMAX 740 VR-T DX
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8876698
Report Number1028232-2019-03330
Device Sequence Number16741817
Product Code LWS
UDI-Device Identifier04035479116057
UDI-Public04035479116057
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Model Number372419
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer08/09/2019
10/07/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date08/13/2019
10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR